# SDR 2006UALA01388

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 22,771 hours, 6,334 cycles
- Engine: Pwa PW4052
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH DESCENT AT APPROX 5000 FT WITH GEARS DOWN, HAD EICAS CAUTION MSG GEAR DOORS AND DOORS LIGHT ILLUM.  REPLACED BOTH PROX SENSORS S238 AND S260 AND RESHIMMED S260.  PROBLEM CONTINUED. PINNED GEAR & JACKED AC. FOUND LT MLG DOOR ACTUATOR BELL CRANK WITH NO GAP. ADJUSTED TO PROPER GAP.  GEAR DOORS OP CHECKED NORMALLY.  AC RETURNED TO SERVICE
